# SDR ASAA2016112818873

- Difficulty date: November 28, 2016
- Submitted: November 30, 2016
- Operation: Air carrier
- Aircraft: N459AS
- Make and model: Boeing 737990ER
- Aircraft serial: 36352
- Aircraft time: 10,814 hours, 3,542 cycles
- System (JASC): 2210 · Autopilot System
- Part: Autoland Sys
- Condition: Malfunctioned
- Stage of operation: AP
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AUTOLAND UNSUCCESSFUL. (HGS MONITOR FUNCTIONED PROPERLY.  AIRCRAFT LINED UP APPROXIMATELY 20 FT RIGHT OF CENTERLINE, BEGAN CORRECTING ABOUT 100 FT ABOVE FIELD ELEVATION. TOUCHED DOWN AT LEAST 35 FEET LEFT OF CENTERLINE AND REQUIRED PILOT INPUT. ILS CRITICAL ZONE WAS PROTECTED AND DID NOT HAVE AN APPROACH WARNING. WIND CALM.  ACFT GROUNDED. DFCS BITE SHOWS NO INFLIGHT FAULTS. ACCOMPLISHED LAND VERIFY TEST, BITE GROUP 49, AND HGS SYSTEM TEST, IAW AMM 34-60-00. ALL TESTS PASSED.
